MathSciNet Relay Station
MathSciNet bibliographic data
MR37260 (12,233f) 02.0X
Goodstein, R. L. The formal structure of a denumerable system. Trans. Amer. Math. Soc. 68, (1950). 174–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement